# SDR 98ZZZX35

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6278R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0139
- Propeller: Mcauly B2D34C220
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broke
- Location: Propeller
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 4 INCHES OF PROPELLER TIP BROKE OFF IN-FLIGHT.  AIRCRAFT MADE EMERGENCY LANDING.
